# SDR CA000327003

- Difficulty date: December 3, 1999
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 28,428 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3240 · Landing Gear Brake System
- Part: Bracket
- Condition: Cracked
- Location: Mlg
- Component: Landing Gear Bra
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING FLEET CAMPAIGN TO INSPECT ALL ANTI-SKID VALVE MOUNTING BRACKETS, THE LT BRACKET WAS FOUND CRACKED.
